Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Can hair loss be side effect of taking VB7 Forte?

Hi doctor , I started taking VB7 Forte from a week as i am losing lots of hair and hair growth is very very slow ... what could be the reason for slow hair growth and how long i need to wait to see improved results as i started taking VB 7 Forte tablet.
Asked On : Thu, 16 Jun 2011
Answers:  1 Views:  2515
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Welcome to HCM.
You can prevent your hair loss by this medicine if it is due to any deficiency problem.If is hereditary than you can' can reduce your hair loss by nourish your hair with proper hair oil,gentle massage of hairoil on scalp,wash your hair properly with soft shampoo.take vitamin B,C,E riched diet.
Answered: Thu, 16 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor